# SDR UALA2011102005677

- Difficulty date: October 19, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 36,356 hours, 14,910 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BLENDED AREA AT BOTTOM OF EXTRA CRITICAL AREA OF RVSM, REMOVED BLENDED FASTENER MATERIAL LOSS WITHIN LIMITS REF SRM 53-11-11,  WITHIN LIMITS IAW SRM 53-00-11, ACCOMPLISHED HFEC INSPECTION OF AREA, NO CRACKS FOUND IAW NDT51-10-08 PART 6.
